# SDR HNAA2016031600083

- Difficulty date: March 16, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 48,402 hours, 55,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT PUSH SWITCH BACK LIGHT IS INOPERATIVE.  REMOVED SWITCH COVER, R & R BULB.  OPS CHECKED GOOD.  REINSTALLED COVER.
